RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 3  


The rigidity of internally pasted star-shaped surfaces
P. E. Markov
321
Quasi-identities of certain finite algebras
V. P. Belkin
335
Discrete convolution operators with almost-stabilized coefficients
N. K. Karapetyants, S. G. Samko
339
Weak continuity of metric projections
V. S. Balaganskii
345
Best-possible one-sided approximations in the classes $W_\alpha^rV$ ($r>-1$) by trigonometric polynomials in the metric of $L_1$
V. G. Doronin, A. A. Ligun
357
Some extremal properties of positive trigonometric polynomials
V. P. Kondrat'ev
371
A method of approximation by rational functions on the real line
V. N. Rusak
375
Discrete imbedding theorems and Lebesgue constants
A. A. Yudin, V. A. Yudin
381
Absolute upper semicontinuity
V. D. Ponomarev
395
Existence of a value in semidynamical games
G. V. Tomskii
401
The first boundary exit point of a diffusion process with small diffusion
A. D. Venttsel'
411
Group algebras of periodic groups of a solvable multiplicative group
A. A. Bovdi, I. I. Khripta
421
Asymptotic resolvent and theorems on generation of semigroups of operators in locally convex spaces
Yu. M. Vuvunikyan
433
Identities in congruence lattices of universal algebras
S. V. Polin
443
A class of inert semigroup rings
B. V. Tarasov
453
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019